MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number S1173108D
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
When attempting to placed dilator at insertion site, the tip flowered.Fda safety report id# (b)(4).

Brand Name
POWERPICC PROVENA
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
MDR Report Key13847417
Report NumberMW5108383
Device Sequence Number6251954
Product Code LJS
UDI-Device Identifier00801741130342
UDI-Public00801741130342
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberS1173108D
Device Catalogue NumberS1173108D
Device Lot NumberREFY3773
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2022
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 MO
Patient SexFemale